# SDR AALA202310172710

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N303RG
- Make and model: Boeing 737823
- Aircraft serial: 44448
- Aircraft time: 11,485 hours, 4,306 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT NUMBER 1 FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE. REMOVE AND REPLACED AFT NUMBER 1 FLIGHT ATTENDANT FLASHLIGHT BATTERY. FUNCTIONAL CHECK GOOD. PER AMM 25-64-00.
